MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON PLUS G136 TAP-ON(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON PLUS G136 TAP-ON(DNA); SCALER, ULTRASONIC
Catalog Number G136
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a cavitron plus g136 they allege that the insert got hot and burnt the patient.Ointment was applied to patient's lip.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
(b)(6) 2025.Cn: (b)(6) # n/a.000 evaluated, meets specifications, contact customer could not replicate the issue of getting hot.Suggest checking inserts being used are free of clogs and damages as this is most likely causing the issue.Missing rubber feet.Dead/low batteries in wireless foot pedal.Tested and recalibrated to manufacturing specifications.Qa jb.Note: no sterimate sent in for evaluation.

Brand Name
CAVITRON PLUS G136 TAP-ON(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key21233301
Report Number2424472-2025-00009
Device Sequence Number15610833
Product Code ELC
UDI-Device IdentifierD00381614251
UDI-PublicD00381614251
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG136
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown